RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 4, Pages 496–502 (Mi jsfu774)  

This article is cited in 1 scientific paper (total in 1 paper)

On integration of functions of complexity one

Valery K. Beloshapka

Faculty of Mechanics and Mathematics, Moscow State University, Vorob'evy Gory, Moscow, 119991, Russia

Abstract: We describe functions of complexity one with antiderivative of the same complexity.

Keywords: falsity of analytic functions, complexity classes, integration.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00592_a
18-51-41011_Uzb_t
The research was financially supported by RFBR grants 17-01-00592 a and 18-51-41011 Uzb t.


DOI: https://doi.org/10.17516/1997-1397-2019-12-4-496-502

Full text: PDF file (102 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55+517.923+514.74
Received: 16.01.2019
Received in revised form: 04.03.2019
Accepted: 06.05.2019
Language:

Citation: Valery K. Beloshapka, “On integration of functions of complexity one”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019), 496–502

Citation in format AMSBIB
\Bibitem{Bel19}
\by Valery~K.~Beloshapka
\paper On integration of functions of complexity one
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 4
\pages 496--502
\mathnet{http://mi.mathnet.ru/jsfu774}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-4-496-502}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483323900012}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu774
  • http://mi.mathnet.ru/eng/jsfu/v12/i4/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maria A. Stepanova, “On analytical complexity of antiderivatives”, Zhurn. SFU. Ser. Matem. i fiz., 12:6 (2019), 694–698  mathnet  crossref  mathscinet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:56
    Full text:12
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021